# SDR SWAA2022012409893

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN FLOOR; UPR FLANGE OF INTERCOSTAL HAS SEVERAL CRACKS AT FASTENER HOLES BETWEEN BS 380 AND BS 400; BL0. / REMOVED AND REPLACED UPPER FLANGE OF INTERCOSTAL BS 380 - 400 BL0 IAW SRM 51-40-02 AND DWG 143A5400 REV:D
